# SDR DHL2003727007

- Difficulty date: July 15, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Mechanism
- Condition: Out Of Adjust
- Location: Pilot Seat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE OF CAPTAIN'S SEAT BACK WILL NOT SECURELY LOCK INTO PLACE (SLIPPING OUT OF LOCK).  ADJUSTED CAPTAIN'S SEAT BACK ADJUSTMENT MECHANISM IAW B727 M/M 25-10.  OPS CHECKED OK.
